skin-hair-icon
Less hair growth after HT
I had undergone a hair transplant surgery 9 months ago, still there are visible bald patches. The medicine prescribed by the Dr. had affected my kidney and liver due to which I had to stop those medicines. The lotions prescribed aggravates the hairfall and makes the transplanted area red and itchy. The doctor is saying to wait for 3-4 more months as some of the roots are still in the growing phase , only after which they'll take the call that re transplant in the bald area is required or not. I don't want re-transplant neither I want those bald patches to visible. What should I do ?
26 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

You can use a different minoxidil preparation and opt for prp or stem cell growth factor therapy.
Next Steps
Maintenance is essential after transplant.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.